MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA HP DIS FEM ALIGN GUIDE; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA HP DIS FEM ALIGN GUIDE; KNEE INSTRUMENT/TRIAL
Catalog Number 950501234
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that when setting up instruments it was discovered the distal femoral alignment guide would not accept the dial piece.It was also stated that they opened another tray to figure out which piece was defective.The first worked with other alignment guides.
 
Additional Manufacturer Narrative
Additional narrative: the device associated with the reported event was not returned for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP DIS FEM ALIGN GUIDE
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6947741
Report Number1818910-2017-26453
Device Sequence Number10889032
Product Code HWT
UDI-Device Identifier10603295225393
UDI-Public10603295225393
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950501234
Device Lot NumberA0109
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/13/2017
Supplement Date Received by Manufacturer10/30/2017
Initial Report FDA Received Date10/13/2017
Supplement Report FDA Received Date11/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1